# SDR YENA2024032100442

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 4,325 hours, 627 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: ACP2788AE01
- Part serial: 278851742
- Condition: Failed
- Location: Audio
- Part time: 4,325 hours, 627 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#32, AMS-BOS. (ETOPS) 'UNABLE TO CONTROL VOLUME ON HF2. ON CA RADIO PANEL; REMOVED AND REPLACED CAPT ACP IAW AMM 23-51-12. OPS NORMAL. VOLUME IS CONTROLLABLE HF2.'
